# SDR C7WA200200038

- Difficulty date: October 31, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: 652476431
- Condition: Misinstalled
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RED RIGHT GEAR LIGHT AND RED DOORS LIGHT REMAIN ILLUMINATED, AS WELL AS SECOND OFFICERS AMBER RIGHT GEAR DOOR LIGHT, CYCLED GEAR.  UPON TROUBLESHOOTING FOUND INBOARD DOOR DRIVE ROD BRACKET INSTALLED BACKWARDS.  REPOSITIONED BRACKET AS PER MM 32-32-0.  OPS CHECK NORMAL.  (M)
